# SDR AWXA200200429

- Difficulty date: May 16, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 59,257 hours, 48,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHTS REMAIN ILLUMINATED WITH THE SWITCH IN THE ARM POSITION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT THE L1 AND R1 DOORS, AND THE BATTERY PACK AT THE FWD DROP CEILING, OPERATIONAL CHECK WAS GOOD.
